Alert archive / Florida / Wind Advisories in 2023

Wind Advisory 10, NWS Melbourne, FL

November 15, 20235 counties in Florida

NWS Melbourne, FL issued this wind advisory at Nov 15, 2023, 3:41 AM EST for 5 counties in Florida. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2023, 3:41 AM EST (08:41 UTC)
Expired
Nov 17, 2023, 4:00 AM EST
In force
48 hr
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Saint Lucie County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 8.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2023-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2023-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WWUS72 KMLB 150841
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
341 AM EST Wed Nov 15 2023

FLZ141-154-159-164-347-447-647-747-161800-
/O.NEW.KMLB.WI.Y.0010.231115T0841Z-231116T1800Z/
Coastal Volusia-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Daytona Beach, New Smyrna Beach, 
Ormond Beach, Sebastian, Vero Beach, Fort Pierce, 
Port Saint Lucie, Hobe Sound, Jensen Beach, Stuart, Titusville, 
Port Saint John, Mims, Merritt Island Wildlife Refuge, 
Playalinda Beach, Cocoa, Rockledge, Melbourne, Cocoa Beach, 
Satellite Beach, and Melbourne Beach
341 AM EST Wed Nov 15 2023

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Coastal Volusia, Coastal Indian River, Coastal Saint 
  Lucie, Coastal Martin, Mainland Northern Brevard, Northern 
  Brevard Barrier Islands, Mainland Southern Brevard and 
  Southern Brevard Barrier Islands Counties.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
756 
WWUS72 KMLB 152042
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
342 PM EST Wed Nov 15 2023

FLZ141-154-159-164-347-447-647-747-161800-
/O.CON.KMLB.WI.Y.0010.000000T0000Z-231116T1800Z/
Coastal Volusia-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Daytona Beach, New Smyrna Beach, 
Ormond Beach, Sebastian, Vero Beach, Fort Pierce, 
Port Saint Lucie, Hobe Sound, Jensen Beach, Stuart, Titusville, 
Port Saint John, Mims, Merritt Island Wildlife Refuge, 
Playalinda Beach, Cocoa, Rockledge, Melbourne, Cocoa Beach, 
Satellite Beach, and Melbourne Beach
342 PM EST Wed Nov 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THURSDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Coastal Volusia, Coastal Indian River, Coastal Saint 
  Lucie, Coastal Martin, Mainland Northern Brevard, Northern 
  Brevard Barrier Islands, Mainland Southern Brevard and 
  Southern Brevard Barrier Islands Counties.

* WHEN...Until 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
100 
WWUS72 KMLB 160703
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
203 AM EST Thu Nov 16 2023

FLZ141-154-159-164-347-447-647-747-170000-
/O.EXT.KMLB.WI.Y.0010.000000T0000Z-231117T0000Z/
Coastal Volusia-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Daytona Beach, New Smyrna Beach, 
Ormond Beach, Sebastian, Vero Beach, Fort Pierce, 
Port Saint Lucie, Hobe Sound, Jensen Beach, Stuart, Titusville, 
Port Saint John, Mims, Merritt Island Wildlife Refuge, 
Playalinda Beach, Cocoa, Rockledge, Melbourne, Cocoa Beach, 
Satellite Beach, and Melbourne Beach
203 AM EST Thu Nov 16 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...East-northeast winds 20 to 25 mph with gusts up to 40 
  mph.

* WHERE...Coastal Volusia, Coastal Indian River, Coastal Saint 
  Lucie, Coastal Martin, Mainland Northern Brevard, Northern 
  Brevard Barrier Islands, Mainland Southern Brevard and 
  Southern Brevard Barrier Islands Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
708 
WWUS72 KMLB 160938
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
438 AM EST Thu Nov 16 2023

FLZ154-159-164-161800-
/O.UPG.KMLB.WI.Y.0010.000000T0000Z-231117T0000Z/
/O.NEW.KMLB.HW.W.0001.231116T0938Z-231116T1800Z/
/O.NEW.KMLB.WI.Y.0011.231116T1800Z-231117T0000Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
Including the cities of Sebastian, Vero Beach, Fort Pierce, 
Port Saint Lucie, Hobe Sound, Jensen Beach, and Stuart
438 AM EST Thu Nov 16 2023

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST
THIS EVENING...

* WHAT...For the High Wind Warning, northeast winds 25 to 40 mph
  with gusts up to 60 mph near the coast and across barrier
  islands. For the Wind Advisory, northeast winds 20 to 30 mph 
  with gusts up to 45 mph expected.

* WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal 
  Martin Counties.

* WHEN...For the High Wind Warning, until 1 PM EST this 
  afternoon. For the Wind Advisory, from 1 PM this afternoon to 
  7 PM EST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

FLZ141-347-447-647-747-161800-
/O.CON.KMLB.WI.Y.0010.000000T0000Z-231117T0000Z/
Coastal Volusia-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Daytona Beach, New Smyrna Beach, 
Ormond Beach, Titusville, Port Saint John, Mims, 
Merritt Island Wildlife Refuge, Playalinda Beach, Cocoa, 
Rockledge, Melbourne, Cocoa Beach, Satellite Beach, 
and Melbourne Beach
438 AM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Coastal Volusia, Mainland Northern Brevard, Northern 
  Brevard Barrier Islands, Mainland Southern Brevard and 
  Southern Brevard Barrier Islands Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
443 
WWUS72 KMLB 161327
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
827 AM EST Thu Nov 16 2023

FLZ154-159-164-170900-
/O.EXT.KMLB.WI.Y.0011.231116T1800Z-231117T0900Z/
/O.CON.KMLB.HW.W.0001.000000T0000Z-231116T1800Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
Including the cities of Sebastian, Vero Beach, Fort Pierce, 
Port Saint Lucie, Hobe Sound, Jensen Beach, and Stuart
827 AM EST Thu Nov 16 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM
EST FRIDAY...

* WHAT...For the High Wind Warning, northeast winds 25 to 40 mph
  with gusts up to 60 mph near the coast and across barrier
  islands. For the Wind Advisory, northeast winds 20 to 30 mph 
  with gusts up to 45 mph expected.

* WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal 
  Martin Counties.

* WHEN...For the High Wind Warning, until 1 PM EST this 
  afternoon. For the Wind Advisory, from 1 PM this afternoon to 
  4 AM EST Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm and avoid windows. Use caution if 
you must drive.

&&

$$

FLZ141-347-447-647-747-170900-
/O.EXT.KMLB.WI.Y.0010.000000T0000Z-231117T0900Z/
Coastal Volusia-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Daytona Beach, New Smyrna Beach, 
Ormond Beach, Titusville, Port Saint John, Mims, 
Merritt Island Wildlife Refuge, Playalinda Beach, Cocoa, 
Rockledge, Melbourne, Cocoa Beach, Satellite Beach, 
and Melbourne Beach
827 AM EST Thu Nov 16 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Coastal Volusia, Mainland Northern Brevard, Northern 
  Brevard Barrier Islands, Mainland Southern Brevard and 
  Southern Brevard Barrier Islands Counties.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
242 
WWUS72 KMLB 161753
NPWMLB

URGENT - WEATHER MESSAGE
National Weather Service Melbourne FL
1253 PM EST Thu Nov 16 2023

FLZ154-159-164-170900-
/O.EXP.KMLB.HW.W.0001.000000T0000Z-231116T1800Z/
/O.CON.KMLB.WI.Y.0011.231116T1800Z-231117T0900Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
Including the cities of Sebastian, Vero Beach, Fort Pierce, 
Port Saint Lucie, Hobe Sound, Jensen Beach, and Stuart
1253 PM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal 
  Martin Counties.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

FLZ141-347-447-647-747-170900-
/O.CON.KMLB.WI.Y.0010.000000T0000Z-231117T0900Z/
Coastal Volusia-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
Including the cities of Daytona Beach, New Smyrna Beach, 
Ormond Beach, Titusville, Port Saint John, Mims, 
Merritt Island Wildlife Refuge, Playalinda Beach, Cocoa, 
Rockledge, Melbourne, Cocoa Beach, Satellite Beach, 
and Melbourne Beach
1253 PM EST Thu Nov 16 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...East winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Coastal Volusia, Mainland Northern Brevard, Northern 
  Brevard Barrier Islands, Mainland Southern Brevard and 
  Southern Brevard Barrier Islands Counties.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:15 PM EST, 6 hours 26 minutes earlier.

Area forecast discussion, Nov 14, 9:15 PM EST, 6 hours 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
915 PM EST Tue Nov 14 2023

...New UPDATE, MARINE, AVIATION...

.UPDATE...
Issued at 915 PM EST Tue Nov 14 2023

Key Messages:
-Scattered rain expected to increase and become locally heavy at
 the coast late Wednesday into Thursday
-Gusty winds continue with dangerous seas and surf
-Minor to moderate beach erosion and coastal flooding possible
 during the next several high tide cycles
-Gale Watch for local Atlantic waters beginning Wednesday evening

Unsettled weather continues to percolate up and down the peninsula
this evening. So far, we have been spared from any heavy rain,
but the potential of what could come is readily apparent after
several inches fell this evening close to Ft Lauderdale. Florida
remains on the eastern flank of low pressure in the northern
Gulf and on the north side of an old frontal boundary. Adequate
moisture, coupled with convergence within the onshore flow regime,
are keeping us damp from time to time.

For us, scattered light to moderate rain showers persist,
especially up around Daytona Beach and south of Melbourne on the
Treasure Coast. CAMs have not been doing a great job with the
progression of this activity, so it is prudent to keep scattered
(30-50%) coverage in the forecast through the overnight, with the
activity perhaps becoming more concentrated over the northern
portions of East Central Florida in time. Lows will only drop into
the upper 60s to mid 70s (warmest on our Treasure Coast barrier
islands).

Winds have slackened off over the interior, but it's still pretty
gusty at the coast, occasionally exceeding 30 mph. This will
remain the case through the overnight hours. At our beaches, rough
and pounding surf continues and the risk of rip currents will
remain quite high for the foreseeable future.

Minor tweaks were made to the overnight forecast to account for
trends in rain coverage and wind. We are still forecasting a
further deterioration of weather late Wednesday through Thursday;
see the previous forecast discussion below. There are some
details still to iron out regarding the track of the surface low
that is forecast to develop on Thursday near our coast, muddied
by the significant disagreements that still exist in the evening
medium-range guidance suite. This will have significant
implications on heavy rain/flooding potential and peak wind gusts
at our shoreline.

Be sure to visit weather.gov/melbourne and our social media
channels for the latest updates as we fine-tune this impactful
forecast.

&&

.MARINE...
Issued at 915 PM EST Tue Nov 14 2023

Tonight-Wednesday... (modified previous) Evening buoy reports
indicate that the strongest winds are occurring across the
Treasure Coast and Gulf Stream waters, with a few gusts over 30 kt
just off of Ft Pierce. Seas range from 6-9 feet right now.
Hazardous boating conditions will continue. A Small Craft Advisory
remains in effect across the adjacent Atlantic through much of
the day Wednesday, and then a Gale Watch goes into effect across
the waters late in the afternoon. Easterly winds around 20-25
knots are forecast to continue tonight and Wednesday, and then
increase to 25-30 knots late afternoon and into Wednesday night,
with gusts up to 40 knots possible. Seas will build to around
7-10 feet.

&&

.AVIATION...
(00Z TAFS)
Issued at 915 PM EST Tue Nov 14 2023

IMPACTS:
-Periodic showers through the period
-Easterly crosswinds at MCO increase Wed
-Slight LLWS for inland terminals overnight, below TAF criteria

Steady east winds from 8-15 kt Orlando area / 10-20 kt coastal
terminals overnight with gusts 20-30 kt for coastal sites. By 15Z,
east winds increase to 15-20 kt for most terminals, and gusts
20-30 kt will be common. VFR CIGs prevail at most locations now,
and this should remain the case through much of the TAF period.
Off- and- on rain showers will continue through at least early
afternoon Wed. By Wed evening, especially beyond 21Z, guidance
suggests that bands of rain will begin moving north, first
affecting SUA/FPR/VRB and then potentially MCO beyond sunset.

At ISM/SFB/MCO/LEE, winds have decoupled sufficiently for 15-25 kt
of LLWS in the lowest 2KFT. This is just below criteria for the
TAF, but is worth noting esp. with crosswind component at MCO.

&&

.HYDROLOGY...
Issued at 915 PM EST Tue Nov 14 2023

The St. Johns River at Astor is forecast to remain in Minor Flood
Stage through late week due to breezy east winds and high
astronomical tides. Locally heavy rainfall is also possible over the
basin Wednesday into Thursday, which could slow the decline of the
river as well.

&&

.PREV DISCUSSION... (Wed-Tue)
Issued at 253 PM EST Tue Nov 14 2023

Deeper moisture will continue to be drawn northward through the day
Wednesday, with rain chances increasing from south to north through
the afternoon. PoPs rise from 30-40 percent in the morning to 50-70
percent in the afternoon. Enhanced coastal convergence from elevated
onshore winds combined with the moist airmass will lead to the
potential of locally heavy to excessive rainfall up to 4-6" with any
training bands of rain or repeated rounds of heavier showers along
the coast in the afternoon and evening. Should these amounts be
reached, urban and poor drainage flooding is likely in some areas. A
Flood Watch for the east central FL coast goes into effect Wednesday
afternoon and continues through early afternoon Thursday.

The breezy onshore winds will keep lows in the upper 60s to low 70s
tonight, with highs still limited to the mid to upper 70s for much
of the area tomorrow as cloud cover and rainfall continues.

Hazardous surf will continue along the coast, with large breaking
waves of 5 to 8 feet and numerous strong rip currents. Minor coastal
flooding and beach erosion will also continue to be possible around
the time of high tide. A Coastal Flood Advisory, High Surf Advisory
and High Risk of Rip Currents continues for the entire east central
Florida coast. Entering the dangerous surf is highly discouraged!

Wednesday Night-Thursday Night...An upper level trough digs from the
Florida panhandle into the peninsula through the period, slowing as
a shortwave drops in behind it. At the surface, the associated
surface low over the eastern GOMEX weakens, as a yet another surface
low begins to develop along an old frontal boundary off of the
southeast Florida coast Wednesday night. This low will continue to
develop through the day on Thursday, intensifying to into a gale
(non-tropical low) as it moves north-northeastward. The global
models continue to differ on the location of the center of the low,
with the ECMWF a bit slower and closer to the coast, while the GFS
is a bit faster and farther offshore. A closer track would lead to
more impacts for east central Florida, mainly in the form of wind,
rain, and hazardous beach conditions. This trend also continues for
the low's exit, with the GFS clearing the low from the local area
much quicker, as it is picked up by an approaching front.

Regardless of the exact location of the center of the low, windy
conditions are forecast to continue through the day on Thursday,
with onshore winds 15-20mph inland and up to 20-25mph along the
coast. Wind gusts 25-35mph are likely, with some gusts possibly
approaching 40mph. A Wind Advisory will likely be needed into
Thursday evening. For this forecast, have gusty winds diminishing
into Thursday night, though should the slower ECMWF solution pan
out, breezy to windy conditions could linger a little longer.

Heavy rainfall still looks to be a threat through the period, with
forecast PWATs approaching 2". Like with the wind forecast, a track
farther offshore would reduce the amount of rainfall we receive.
Nonetheless, deep moisture, strong divergence aloft, and frictional
convergence, look to produce 1-3" across much of the forecast area,
with up to 2-4" possible along the coast from around Melbourne
southward. Locally higher amounts up to 6" are expected, which could
cause urban and poor drainage flooding. A Flood Watch remains in
effect for the coastal counties into Thursday afternoon. High PoPs
area-wide will continue through the day on Thursday, with chances
beginning to diminish Thursday evening, as the low pulls away.

Deep moisture and cloud cover will keep overnight lows in the mid to
upper 60s, with some lower 70s possible for the Treasure Coast.
Highs Thursday in the mid to upper 70s.

Use caution at the beach, with large breaking waves of 4-9ft in the
surf zone. These waves will combine with high tides to produce minor
coastal flooding. There will also be a high risk of rip currents.
Entering the water is strongly discouraged.

Friday-Tuesday (modified previous)...A few lingering showers
possibly again through the day on Friday, mainly along the coast, as
the low departs to the northeast. Trough aloft pushes east of the
state, dragging a reinforcing (dry) cool front SE through the area
this weekend. Dry conditions into early next week, though a few
showers will be possible across the north on Tuesday. Max temps
cooling, with highs in the upper 70s to lower 80s becoming upper 70s
to mid-80s. Overnight lows also cooling, with Friday morning lows in
the lower to mid-60s and weekend mins in the 50s everywhere but the
immediate coast (L60s). Mon night U50s-L60s inland to L-M60s near
the coast as NE winds veer easterly, inhibiting nocturnal drainage
flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  76  68  76 /  50  50  70  70
MCO  70  77  69  77 /  40  50  70  70
MLB  71  79  70  79 /  50  60  80  70
VRB  72  80  71  80 /  70  70  80  80
LEE  67  77  67  77 /  40  40  60  60
SFB  69  77  69  78 /  40  50  70  70
ORL  69  78  69  78 /  40  50  70  70
FPR  72  79  70  79 /  70  70  80  80

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 4 AM EST Thursday for FLZ141-154-
     159-164-347-447-647-747.

     High Surf Advisory until 4 AM EST Friday for FLZ141-154-159-164-
     347-447-647-747.

     Flood Watch from Wednesday afternoon through Thursday afternoon
     for FLZ141-154-159-164-247-254-259-264-347-447-547-647-747.

AM...Small Craft Advisory until 4 PM EST Wednesday for AMZ550-552-555-
     570-572-575.

     Gale Watch from Wednesday afternoon through Thursday evening for
     AMZ550-552-555-570-572-575.

&&

SHORT TERM...Heil
LONG TERM....Pendergrast
AVIATION.....Heil
Hazardous weather outlook, Nov 14, 7:41 PM EST, 8 hours before
Hazardous Weather Outlook
National Weather Service Melbourne FL
741 PM EST Tue Nov 14 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-151245-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
741 PM EST Tue Nov 14 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.HIGH WIND IMPACT...
Occasional easterly wind gusts from 25 to 35 mph are forecast
overnight along the barrier islands and coastal communities of the
Space and Treasure Coasts. Elsewhere, gusts from 10 to 20 mph
will be common.

.COASTAL FLOOD IMPACT...
Fresh onshore flow combined with high astronomical tides will
produce dangerous conditions at the beaches, including large
breaking waves of 6 to 8 feet, rough surf, and wave runup to the
dune line near times of high tide, leading to minor beach
erosion.

.RIP CURRENT IMPACT...
A High Risk of numerous, strong, life-threatening rip currents
continues at all central Florida Atlantic beaches. Entering this
rough, dangerous surf is highly discouraged.

.WIND AND SEA IMPACT...
Dangerous boating conditions continue across all central Florida
Atlantic waters, with a Small Craft Advisory remaining in effect.
Easterly winds will hover around 25 knots tonight, while seas
continue to build up to 8 to 10 feet.

.RIVER FLOOD IMPACT...
The St. Johns River at Astor is forecast to remain in Minor
Flood Stage through late week due to breezy east winds and high
astronomical tides. Locally heavy rainfall is also possible over
the basin late Wednesday into Thursday, which could slow the
decline of the river.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Fresh easterly winds will continue to produce numerous beach
hazards through late this work week, including large breaking
waves, rough surf, wave runup near high tides, minor beach
erosion, and coastal flooding. The risk for numerous, strong,
life-threatening rip currents will remain High.

A broad surface low in the Gulf of Mexico is forecast to move east,
reaching Florida mid-week, continuing high rain chances through
Thursday, and further deteriorate beach and marine conditions.
Repeated rounds of showers are forecast to produce widespread
rainfall amounts of 1 to 3 inches, and locally higher amounts up
to 6 inches are possible. A flood watch is in effect for our
coastal communities from Wednesday afternoon into Thursday. There
is a slight chance for lightning storms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:30 AM ESTGale WarningMLB49 hr

Nearby

Wind Advisories in Florida, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.